ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS

Hoai Nam Nguyen, Sorin Olaru, Florin Stoican

Abstract

This paper addresses the problem of computing maximal robustly positively invariant sets for discrete-time linear time-invariant systems with disturbance inputs. It is assumed that the disturbance is unknown, additive, but bounded. The main contribution is the determination of bound of the number of steps in the iterative construction of the maximal invariant sets.

References

  1. Blanchini, F. (1999). Set invariance in control* 1. Automatica, 35(11):1747-1767.
  2. Blanchini, F. and Miani, S. (2008). Set-theoretic methods in control. Springer.
  3. Kerrigan, E. (2000). Robust constraint satisfaction: Invariant sets and predictive control. Department of Engineering, University of Cambridge, UK.
  4. Kofman, E., Haimovich, H., and Seron, M. (2007). A systematic method to obtain ultimate bounds for perturbed systems. International Journal of Control, 80(2):167-178.
  5. Kolmanovsky, I. and Gilbert, E. (1998). Theory and computation of disturbance invariant sets for discrete-time linear systems. Mathematical Problems in Engineering, 4(4):317-363.
  6. Kurzhanski, A. and Varaiya, P. (2000). Ellipsoidal techniques for reachability analysis: internal approximation* 1. Systems & Control Letters, 41(3):201-211.
  7. Kurzhanski, A. and Varaiya, P. (2002). On ellipsoidal techniques for reachability analysis. part i: External approximations. Optimization methods and software, 17(2):177-206.
  8. Kvasnica, M., Grieder, P., Baotic, M., and Morari, M. (2004). Multi-parametric toolbox (MPT). Hybrid Systems: Computation and Control, pages 121-124.
  9. Mayne, D. and Schroeder, W. (1997). Robust time-optimal control of constrained linear systems. Automatica, 33(12):2103-2118.
  10. Rakovic, S. and Fiacchini, M. (2008). Invariant Approximations of the Maximal Invariant Set or Encircling the Square. In IFAC World Congress, Seoul, Korea.
  11. Rakovic, S., Kerrigan, E., Kouramas, K., and Mayne, D. (2004). Invariant approximations of robustly positively invariant sets for constrained linear discretetime systems subject to bounded disturbances. Department of Engineering University of Cambridge, Tech. Rep. CUED/F-INFENG/TR, 473.
  12. Rakovic, S., Kerrigan, E., Kouramas, K., and Mayne, D. (2005). Invariant approximations of the minimal robust positively invariant set. IEEE Transactions on Automatic Control, 50(3):406-410.
Download


Paper Citation


in Harvard Style

Nam Nguyen H., Olaru S. and Stoican F. (2011). ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS . In Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-8425-74-4, pages 300-305. DOI: 10.5220/0003535203000305


in Bibtex Style

@conference{icinco11,
author={Hoai Nam Nguyen and Sorin Olaru and Florin Stoican},
title={ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS},
booktitle={Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2011},
pages={300-305},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003535203000305},
isbn={978-989-8425-74-4},
}


in EndNote Style

TY - CONF
JO - Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS
SN - 978-989-8425-74-4
AU - Nam Nguyen H.
AU - Olaru S.
AU - Stoican F.
PY - 2011
SP - 300
EP - 305
DO - 10.5220/0003535203000305